# SDR USAA2012111200011

- Difficulty date: October 24, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - LEVEL 2 FILIFORM CORROSION ON FLOORBEAM BETWEEN BS 967 BETWEEN LBL 5 TO LBL 18.  REPAIRED FLOORBEAM BETWEEN BS 967 BETWEEN LBL 5 TO LBL 18 IAW B737 SRM 53-00-51-2R-2, FIG 201.
